On the numerical detection of a bifurcation simplex in a curve

Jacek Gulgowski

Abstract

n/a
Author Jacek Gulgowski (FMPI / IM)
Jacek Gulgowski,,
- Institute of Mathematics
Other language title versionsMetoda wykrywania sympleksów bifurkacji na krzywej
Journal seriesMatematyka Stosowana, ISSN 1730-2668, e-ISSN 2299-4009 [], (B 8 pkt)
Issue year2015
Vol43
No1
Pages3-18
Publication size in sheets0.75
Keywords in Polishalgorytmy śledzenia krzywych, punkt bifurkacji, sympleks bifurkacji
Keywords in Englishpath following algorithm, bifurcation point, bifurcation simplex
DOIDOI:10.14708/ma.v43i1.577
URL http://wydawnictwa.ptm.org.pl/index.php/matematyka-stosowana/article/view/577/823
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Na Tych Samych Warunkach (CC-BY-SA); with publication
Score (nominal)8
ScoreMinisterial score = 8.0, 18-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 8.0, 18-12-2017, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back